# SDR 2019F00227

- Difficulty date: June 22, 2019
- Submitted: June 22, 2019
- Operation: General aviation
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 14,993 hours, 9,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 67322562
- Condition: Cracked
- Part time: 14,993 hours, 9,163 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION BULLET DAMAGE IAW ENGINEERING MEMO DQ21974M1
